# SDR AALA20111226STL01

- Difficulty date: December 25, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- Aircraft time: 67,354 hours, 35,221 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED TAIL COMPARTMENT HIGH LIGHT FLICKERED THEN CAME ON STEADY DURING CLIMBOUT.  LIGHT EXTINGUISHED WITH REDUCED POWER.  EMERGENCY DECLARED FLIGHT RETURNED AND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM.
